# SDR ASAA2018050824807

- Difficulty date: May 8, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 60,292 hours, 23,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A8127U1
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, RIGHT SIDE TRANSITION PANEL CORRODED SEVERAL PLACES BS 767 - BS 787, RBL 21 - 22. GROUNDED - YES. UPON FURTHER EVALUATION NO LIMITS ARE GIVEN FOR THE AFT PIT SHIELD IAW SRM 50-40-02. RECEIVED AFT PIT SHIELD P/N 146A812701 PO 916147.1. LOCATED AND DRILLED HOLES IAW DWG 146AB127 REV C AND INSTALLED IAW DWG 146A0081, SRM 51-40-02.
